# SDR ASAA2019080513296

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 25,260 hours, 8,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17F EXIT SIGN COVER BROKEN OFF. GROUNDED - YES. REMOVED AND REPLACED COVER ASSY. OK FOR SERVICE.
